# SDR HNAA2021020200034

- Difficulty date: January 16, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 46,934 hours, 43,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS CREASE BTW FRAMES 19-20, STRINGER 13-14L....REPAIRED EXTERNAL FUSELAGE SKIN HAS CREASE BETWEEN FRAMES 19-20, STRINGER 13-14L IAW PIEDMONT EO1-53-21-0018.
